Hi there! I had breast cancer (stage 1) 2 1/2 yrs. ago - had a mastectomy, followed by chemo. I'm now on tamoxifen.
I've been having moderate hip and shoulder pain for the past 6 mos. or so - can't cross my legs easily, especially bothers me when I'm sitting or less active. Any cause for concern here? I've been avoiding doing anything about it, as it is not as bothersome some times.
Could it be your tamoxifen causing the joint pain? I took Arimidex for 6 months until joint pain started moving thoughout. Switched to Aromasin and the joint pain stopped. 18 month later now my hips are starting to hurt pretty regularily, will discuss with oncologist next visit. Basically blocking all the Estrogen is not a great thing for the joints.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.